MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The ar40e model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Due to complaints of prominent glare and halo, which resulted in difficulties with computer use and reading, and led to the patient's inability to perform one or more daily activities following surgery.At a post-operative visit, under-correction was noted, and the patient requested a lens exchange.The original lens was explanted during a secondary surgical procedure and replaced with an ar40e 5.0 iol.There was no product quality issue that contributed to the iol explant decision.There were no complications, no incision enlargement, no serious patient injury, no sutures, and no vitrectomy during the lens exchange procedure.Patient¿s prognosis post lens exchange was reported as expected.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-4 patient weight: unknown/asked information was not provided.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: upon further review, it was discovered this event was already reported under manufacturer report number #3012236936-2025-0003026.Therefore, the event under this report is no longer considered reportable and no further information will be provided under this report number: 3012236936-2025-0003114.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23641038
Report Number3012236936-2025-000311
Device Sequence Number13207874
Product Code HQL
UDI-Device Identifier05050474501867
UDI-Public(01)05050474501867(17)300728
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite